Skip to main content

Fourier Analysis For/And Partial Differential Equations

Searching for OpenAIRE data...

Publications

Sparse domination via the helicoidal method

Author(s): Cristina Benea and Camil Muscalu
Published in: 2017

A note on maximal Fourier Restriction for spheres in all dimensions

Author(s): Vitturi, Marco
Published in: preprint, Issue 1, 2017

Reducibility of Schrödinger equation on a Zoll manifold with unbounded potential

Author(s): Roberto Feola, Benoît Grébert, Trung Nguyen
Published in: 2019

Reducible KAM tori for Degasperis-Procesi equation

Author(s): Feola, Roberto; Giuliani, Filippo; Procesi, Michela
Published in: Issue 11, 2020

Reducibility of Schrödinger equation on the sphere

Author(s): Roberto Feola, Benoît Grébert
Published in: 2019

Multiple vector-valued, mixed norm estimates for Littlewood-Paley square functions

Author(s): Benea, Cristina; Muscalu, Camil
Published in: Issue 14, 2020

Mixed-norm estimates for paraproducts

Author(s): Benea, Cristina; Muscalu, Camil
Published in: Analyse des Equations aux Dérivées Partielles Roscoff, 30 Mai au 3 Juin 2016, Issue 3, 2016, ISSN 0752-0360

The Helicoidal Method

Author(s): Benea, Cristina; Muscalu, Camil
Published in: Theta Series in Advanced Mathematics., Issue 20, 2018, Page(s) 45-96

Conservation de certaines propriétés à travers un contrôle épars d'un opérateur et applications au projecteur de Leray-Hopf

Author(s): Benea, Cristina; Bernicot, Frédéric
Published in: Annales de l'Institut Fourier, Issue 68, no. 6, 2018, Page(s) 2329-2379, ISSN 1777-5310

On the Cubic Lowest Landau Level Equation

Author(s): Gérard, Patrick; Germain, Pierre; Thomann, Laurent
Published in: Archive for Rational Mechanics and Analysis, Issue 231, no. 2, 2019, Page(s) 1073-1128, ISSN 1432-0673

Bilinear Rubio de Francia inequalities for collections of non-smooth squares

Author(s): Bernicot , Frederic; Vitturi , Marco
Published in: Publicacions Matemàtiques, Issue 64, no. 1, 2020, Page(s) 43-73, ISSN 0214-1493

Strichartz estimates with loss of derivatives under a weak dispersion property for the wave operator

Author(s): Samoyeau, Valentin
Published in: Confluentes Mathematici, Issue 11, 2019, Page(s) 59-78, ISSN 1793-7434

Higher order paracontrolled calculus

Author(s): Bailleul, Ismaël; Bernicot, Frederic
Published in: Forum of Mathematics, Sigma, Issue 7, 2019, Page(s) e44, ISSN 2050-5094

Sparse bilinear forms for Bochner Riesz multipliers and applications

Author(s): Luque, Teresa; Benea, Cristina; Bernicot, Frederic
Published in: Transactions of the London Mahtematical Society, Issue 4 (1), 110-128, 2017, ISSN 2052-4986

Multiple vector valued inequalities via the helicoidal method

Author(s): Cristina Benea , Camil Muscalu
Published in: Analysis & PDE, Issue 9 (8), 2016, 1931-1988, 2016, ISSN 1948-206X

A bilinear Rubio de Francia inequality for arbitrary squares

Author(s): Benea, Cristina; Bernicot, Frederic
Published in: Forum of Mathematics, Sigma, Issue 4 (2016), e26, 2016, Page(s) 34 pp, ISSN 2050-5094

Space-time paraproducts for paracontrolled calculus, 3d-PAM and multiplicative Burgers equations.

Author(s): Ismaël Bailleul, Frédéric Bernicot, Dorothee Frey
Published in: Annales scientifiques de l'École normale supérieure, Issue 51, no.6, 2018, Page(s) 1399–1456, ISSN 0012-9593

"Sobolev algebra through a "" carré du champ "" identity"

Author(s): Bernicot Frédéric; Frey Dorothee
Published in: Proceedings of the Edinburgh Mathematical Society, Issue 61, no. 4, 2018, Page(s) 1041-1054, ISSN 0013-0915

A bilinear Rubio de Francia inequality for arbitrary rectangles

Author(s): Bernicot, Frederic; Vitturi, Marco
Published in: International Mathematics Research Notices, 2020, ISSN 1073-7928

Quasi-Banach valued inequalities via the helicoidal method

Author(s): Cristina Benea, Camil Muscalu
Published in: Journal of Functional Analysis, Issue 273, no. 4, 2017, Page(s) 1295-1353, ISSN 0022-1236

Sharp weighted norm estimates beyond Calderón-Zygmund theory.

Author(s): Frédéric Bernicot, Dorothee Frey and Stefanie Petermichl
Published in: Analysis & PDE, Issue 9 (2016), no. 5, 2016, Page(s) 1079-1113., ISSN 2157-5045